Skip to Main content Skip to Navigation
Journal articles

Factorization of linear elliptic boundary value problems in non cylindrical domains

Jacques Henry 1, 2 Bento Louro 3 Maria Do Céu Soares 3
2 ANUBIS - Tools of automatic control for scientific computing, Models and Methods in Biomathematics
Université Bordeaux Segalen - Bordeaux 2, Université Sciences et Technologies - Bordeaux 1, Inria Bordeaux - Sud-Ouest, CNRS - Centre National de la Recherche Scientifique : UMR
3 CMA - Centro de Matematica e Aplicaçoes
DM - Departamento de Matemática
Abstract : We present a method of factorization for linear elliptic boundary value problems considered in non cylindrical domains. We associate a control problem to the boundary value problem which regularizes it. The technique of change of variables is used to study this problem.
Document type :
Journal articles
Complete list of metadata

Cited literature [5 references]  Display  Hide  Download

https://hal.inria.fr/inria-00617516
Contributor : Jacques Henry <>
Submitted on : Monday, August 29, 2011 - 1:43:09 PM
Last modification on : Tuesday, June 29, 2021 - 12:20:08 PM
Long-term archiving on: : Wednesday, November 30, 2011 - 2:23:35 AM

File

artigo2CR-V7.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Jacques Henry, Bento Louro, Maria Do Céu Soares. Factorization of linear elliptic boundary value problems in non cylindrical domains. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2011, 349 (15-16), pp.879-882. ⟨10.1016/j.crma.2011.07.003⟩. ⟨inria-00617516⟩

Share

Metrics

Record views

1273

Files downloads

1462